Alert archive / Florida / Wind Advisories in 2016
Wind Advisory 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Jun 19, 2016, 3:52 AM EDT for Duval County, Flagler County, Nassau County, Florida; Camden County, Georgia. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2016, 3:52 AM EDT (07:52 UTC)
- Expired
- Jun 19, 2016, 7:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Jacksonville, FL
Counties Duval County, FL, Flagler County, FL, Nassau County, FL, Camden County, GA
The radar
The Jacksonville radar (KJAX), 20 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.9 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1224 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
350 WWUS72 KJAX 190752 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 352 AM EDT SUN JUN 19 2016 FLZ024-025-033-038-124-125-GAZ166-192300- /O.NEW.KJAX.WI.Y.0007.160619T0752Z-160619T2300Z/ INLAND NASSAU-INLAND DUVAL-ST. JOHNS-FLAGLER-COASTAL NASSAU- COASTAL DUVAL-COASTAL CAMDEN- INCLUDING THE CITIES OF...HILLIARD...JACKSONVILLE...PALM VALLEY... FRUIT COVE...ST. AUGUSTINE...ST. AUGUSTINE SOUTH...PALM COAST... YULEE...FERNANDINA BEACH...JACKSONVILLE BEACH...ST. MARYS... KINGSLAND 352 AM EDT SUN JUN 19 2016 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. * TIMING...TODAY THROUGH THIS EVENING. * WINDS...NORTHEAST WINDS WILL BE SUSTAINED NEAR 25 MPH WITH OCCASIONAL GUSTS OF 35 MPH. THESE WINDS WILL BE MORE COMMON ON AREA WATERWAYS AND ALONG THE COAST. * IMPACTS...THESE WINDS WILL MAKE OPEN WATERS ROUGH AND HAZARDOUS, AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY, AVOID THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 MPH OR GREATER ARE EXPECTED FOR AT LEAST AN HOUR, WITH GUSTS OF 35 TO 57 MPH AT ANY TIME. BOATERS IN THE ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA INLAND WATERS TODAY. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION MAINLY ON HIGH BRIDGES FROM CROSS WINDS. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Jun 18, 8:31 PM EDT, 7 hours 21 minutes earlier.
Area forecast discussion, Jun 18, 8:31 PM EDT, 7 hours 21 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
831 PM EDT SAT JUN 18 2016
.UPDATE...Heavy rainbands produced by a strong ne low level flow
and ample moisture across the area have weakend this evening.
High pressure to the north will build south into the area tonight
advecting in drier air. Showers will decrease from the north
tonight and linger longest near the Fl coastline. Low temperatures
tonight will range from the upper 60s over interior se Ga to the
low/mid 70s over ne Fl and coastal se Ga. Gusty ne winds will
persist overnight...stronger at the coast where gusts will be near
30 mph.
&&
.AVIATION...Mostly VFR cigs tonight with tempo MVFR condition and
vcsh. Drier air to the north should clear out the skies at SSI
after 04z tonight. Strong ne winds with gusts to 25 knots will
spread south down the coast tonight with strong gusty winds
continuing on Sunday.
&&
.MARINE...Northeast surge has reached the ne Fl coast north of
SAUF1 and will continue to spread down the coast tonight as high
pressure builds in from the north. NE winds 20-25 knots with
occasional gusts to Gale force possible through Sunday.
Rip Currents: Moderate risk increasing to a High risk as onshore
winds and seas increase.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 68 87 65 87 / 20 10 10 0
SSI 75 83 71 83 / 30 20 20 10
JAX 72 86 66 85 / 40 20 10 10
SGJ 76 84 72 83 / 50 30 20 10
GNV 72 87 66 87 / 30 20 10 10
OCF 72 88 65 87 / 40 30 10 10
&&
.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...Small Craft Advisory until 8 AM EDT Monday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM-Waters from Altamaha Sound GA to
Fernandina Beach FL from 20 to 60 NM-Waters from Fernandina
Beach to St. Augustine FL from 20 to 60 NM-Waters from St.
Augustine to Flagler Beach FL from 20 to 60 NM.
&&
Zibura/Kennedy/PetersonHazardous weather outlook, Jun 18, 9:44 PM EDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 944 PM EDT SAT JUN 18 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-190915- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 944 PM EDT SAT JUN 18 2016 ...HIGH RISK OF RIP CURRENTS SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... BREEZY NORTHEAST WINDS WILL CONTINUE AT THE COAST TONIGHT WITH INCREASING SURF AND AN INCREASED RIP CURRENT THREAT. WIND GUSTS ALONG AREA BEACHES WILL REACH 30 TO 35 MPH. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS THROUGH EARLY NEXT WEEK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NORTHEAST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE FORECAST ALONG COASTAL COUNTIES FOR SUNDAY. A HIGH RISK OF RIP CURRENTS APPEARS LIKELY FOR SUNDAY THROUGH MONDAY DUE TO ROUGH SURF AND STRONG ONSHORE WINDS. SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 3:53 AM EDT | Rip Current Statement | JAX | Duval, Flagler, Nassau | 40 hr |
| Jun 19, 11:05 AM EDT | Coastal Flood Statement | JAX | Duval, Flagler, Nassau | 16 hr |
| Jun 19, 11:05 AM EDT | High Surf Advisory | JAX | Duval, Flagler, Nassau | 16 hr |
Nearby
Wind Advisories in Florida, 2016Wind Advisories in Georgia, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.